Opuscula Math. 38, no. 3 (2018), 427-455
https://doi.org/10.7494/OpMath.2018.38.3.427

 
Opuscula Mathematica

Graphons and renormalization of large Feynman diagrams

Ali Shojaei-Fard

Abstract. The article builds a new enrichment of the Connes-Kreimer renormalization Hopf algebra of Feynman diagrams in the language of graph functions.

Keywords: graph functions, Dyson-Schwinger equations, Connes-Kreimer renormalization Hopf algebra.

Mathematics Subject Classification: 05C05, 05C63, 81T16, 81T18.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Ali Shojaei-Fard, Graphons and renormalization of large Feynman diagrams, Opuscula Math. 38, no. 3 (2018), 427-455, https://doi.org/10.7494/OpMath.2018.38.3.427

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.